Structural properties and limit behaviour of linear stochastic systems in Hilbert spaces
J. Zabczyk
Banach Center Publications, Tome 14 (1985), p. 591-609 / Harvested from The Polish Digital Mathematics Library
Publié le : 1985-01-01
EUDML-ID : urn:eudml:doc:267611
@article{bwmeta1.element.zamlynska-bcdcfa12-ab59-4034-8d04-134d59e3e741,
     author = {J. Zabczyk},
     title = {Structural properties and limit behaviour of linear stochastic systems in Hilbert spaces},
     journal = {Banach Center Publications},
     volume = {14},
     year = {1985},
     pages = {591-609},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.zamlynska-bcdcfa12-ab59-4034-8d04-134d59e3e741}
}
J. Zabczyk. Structural properties and limit behaviour of linear stochastic systems in Hilbert spaces. Banach Center Publications, Tome 14 (1985) pp. 591-609. http://gdmltest.u-ga.fr/item/bwmeta1.element.zamlynska-bcdcfa12-ab59-4034-8d04-134d59e3e741/